# SDR FDEA202407090975

- Difficulty date: July 9, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 94,025 hours, 22,902 cycles
- Engine: Ge CF680C2D1F
- Engine time: 82,745 hours, 18,637 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 702292
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE HIGH VIBE 5.0 & ABOVE.VERBAL FROM FLIGHT  CREW.    REF ER 24-01792     COMPLETED #3 ENGINE INSTALLATION REF WIC  7100000-03-91.   REPLACED THE ENGINE
